# SDR AALA201811289017

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 54,598 hours, 22,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANTS FLASHLIGHT AT FORWARD JUMPSEAT IS ON AND NEEDS TO BE REPLACED. REPLACED FLASHLIGHT PER AMM 25-64-00.
